# SDR ASAA0852450

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 7,838 hours, 2,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 90787910
- Condition: Iced
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR HANDLE WILL NOT ENGAGE TO OPEN DOOR.  R1 DOOR CANNOT BE OPENED FROM THE OUTSIDE.  APPLIED HEAT TO R1 DOOR.  POSSIBLE ICING.  PERFORMED OPERATIONAL CHECK OF DOOR, AIRCRAFT RELEASED FOR SERVICE.
